# SDR JJBA20211211008

- Difficulty date: December 11, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N14125
- Make and model: Emb EMB-145XR
- Aircraft serial: 145690
- Aircraft time: 45,399 hours, 28,445 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: CM1317
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOPERATIVE AISLE EMERGENCY LIGHT LAMP LOCATED AT WING EMERGENCY EXIT. REMOVED AND REPLACED AISLE EMERGENCY LIGHT LAMP LOCATED AT WING EMERGENCY EXIT. OPS CHECK PASS.
